# SDR SWAA2022021153923

- Difficulty date: March 11, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 48,496 hours, 28,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER CURVED BULB SEAL RETAINER 10' INBD OF THE DEFLECTOR RIB IS CRACKED / REMOVED CRACKED BULB SEAL RETAINER BRKT. LOCATED AND DRILLED NEW PART N 115A29553-2 IAW SRM 51-40-05. WING STRUCTURE IAW RAM 51-40-02-0G-0 AND BOEING DWG 115A2930 REV- A27861
